Journal article icon

Journal article

Riemann surfaces, Clifford algebras and infinite dimensional groups

Abstract:

We introduce a class of Riemann surfaces which possess a fixed point free involution and line bundles over these surfaces with which we can associate an infinite dimensional Clifford algebra. Acting by automorphisms of this algebra is a "gauge" group of meromorphic functions on the Riemann surface. There is a natural Fock representation of the Clifford algebra and an associated projective representation of this group of meromorphic functions in close analogy with the construction of the basic...

Expand abstract

Actions


Access Document


Publisher copy:
10.1007/BF02473351

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Springer-Verlag
Journal:
Communications in Mathematical Physics More from this journal
Volume:
130
Issue:
2
Pages:
217-236
Publication date:
1990-06-01
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
Language:
English
Pubs id:
pubs:148768
UUID:
uuid:a9ebe6d1-368a-484a-b19c-dece0d416657
Local pid:
pubs:148768
Source identifiers:
148768
Deposit date:
2013-02-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP